# SDR GTIA050144

- Difficulty date: April 23, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EFIS FAILURE, CAPTAINS FMA FAIL CORRESPONDING COMPARATOR LIGHTS, AIRCRAFT TAIL SWAP WITH 817NK.  REMOVED AND REPLACED NR 2 AHRS, OPS CHECK GOOD.  (M)
